# SDR DALA2024090908839

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 34,873 hours, 13,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5711342) GIRT BAR JAMMED AND COULD NOT ARM. RE-ALLIGNED GIRT BAR. OPS CHECK GOOD. A/C OK FOR SVC.
